Alert archive / California / Wind Advisories in 2013

Wind Advisory 24, NWS Las Vegas, NV

May 26, 2013San Bernardino County, California

NWS Las Vegas, NV issued this wind advisory at May 26, 2013, 9:57 AM PDT for San Bernardino County, California. It took effect at May 26, 2013, 4:00 PM PDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
May 26, 2013, 9:57 AM PDT (16:57 UTC)
In effect from
May 26, 2013, 4:00 PM PDT
Expired
May 27, 2013, 3:00 AM PDT
In force
11 hr
Issued by
NWS Las Vegas, NV

County San Bernardino County, CA

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 5.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2013-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2013-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3947 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

069 
WWUS75 KVEF 261657
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
957 AM PDT SUN MAY 26 2013

...GUSTY WINDS ACROSS THE WESTERN MOJAVE DESERT OF SAN BERNARDINO
COUNTY THIS AFTERNOON AND TONIGHT...

CAZ523-270000-
/O.NEW.KVEF.WI.Y.0024.130526T2300Z-130527T1000Z/
WESTERN MOJAVE DESERT-
INCLUDING...BARSTOW...DAGGETT...FORT IRWIN
957 AM PDT SUN MAY 26 2013

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR THE WESTERN MOJAVE DESERT OF SAN BERNARDINO COUNTY...WHICH
IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT MONDAY.

* WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: WINDS INCREASING THROUGH THE AFTERNOON...PEAKING DURING
  THE LATE AFTERNOON AND EVENING HOURS...BEFORE DECREASING LATE TONIGHT.

* LOCATIONS: BARSTOW...FORT IRWIN...INTERSTATE 15 AND 40...HIGHWAYS
  395 AND 58.

* IMPACTS: THE WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR
  MOTORCYCLES...LARGE TRUCKS...TRAILERS AND CAMPERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

BP
3 follow-up statements
685 
WWUS75 KVEF 262201
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
301 PM PDT SUN MAY 26 2013

...STRONG AND GUSTY WINDS TO CONTINUE ACROSS PARTS OF THE HIGH
DESERT OF SAN BERNARDINO COUNTY TONIGHT THROUGH TUESDAY EVENING...

CAZ523-270600-
/O.NEW.KVEF.WI.Y.0025.130527T2300Z-130529T0400Z/
/O.CON.KVEF.WI.Y.0024.130526T2300Z-130527T1000Z/
WESTERN MOJAVE DESERT-
INCLUDING...BARSTOW...DAGGETT...FORT IRWIN
301 PM PDT SUN MAY 26 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...
...WIND ADVISORY IN EFFECT FROM 4 PM MONDAY TO 9 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR THE WESTERN MOJAVE DESERT OF SAN BERNARDINO COUNTY...WHICH
IS IN EFFECT FROM 4 PM MONDAY TO 9 PM PDT TUESDAY. A WIND ADVISORY
REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY.

* WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: WINDS PEAKING DURING THE LATE AFTERNOON AND
  EVENING...BEFORE DECREASING LATE TONIGHT. WINDS INCREASING AGAIN
  LATE MONDAY AFTERNOON AND PERSISTING THROUGH TUESDAY...BEFORE
  DECREASING TUESDAY EVENING.
 
* LOCATIONS: BARSTOW...FORT IRWIN...INTERSTATE 15 AND 40...
  HIGHWAYS 395 AND 58. 

* IMPACTS: THE WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS 
  FOR MOTORCYCLES...LARGE TRUCKS...TRAILERS AND CAMPERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

CAZ524-525-270600-
/O.NEW.KVEF.WI.Y.0025.130527T2300Z-130529T0400Z/
EASTERN MOJAVE DESERT-MORONGO BASIN-
INCLUDING...BAKER...MOUNTAIN PASS...
MITCHELL CAVERNS...MORONGO VALLEY...YUCCA VALLEY...TWENTYNINE PALMS
301 PM PDT SUN MAY 26 2013

...WIND ADVISORY IN EFFECT FROM 4 PM MONDAY TO 9 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR THE MORONGO BASIN AND EASTERN MOJAVE DESERT OF SAN
BERNARDINO COUNTY...WHICH IS IN EFFECT FROM 4 PM MONDAY TO 9 PM PDT
TUESDAY.

* WINDS: WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* TIMING: WINDS INCREASING MONDAY NIGHT AND PERSISTING THROUGH
  TUESDAY...BEFORE DECREASING TUESDAY EVENING.

* LOCATIONS: YUCCA VALLEY...TWENTYNINE PALMS...BAKER...INTERSTATE 15
  AND 40. 

* IMPACTS: THE WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR
  MOTORCYCLES...LARGE TRUCKS...TRAILERS AND CAMPERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

BP
068 
WWUS75 KVEF 270536
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1036 PM PDT SUN MAY 26 2013

...STRONG AND GUSTY WINDS TO CONTINUE ACROSS PARTS OF THE HIGH
DESERT OF SAN BERNARDINO COUNTY TONIGHT THROUGH TUESDAY EVENING...

CAZ523-271000-
/O.CON.KVEF.WI.Y.0024.000000T0000Z-130527T1000Z/
/O.CON.KVEF.WI.Y.0025.130527T2300Z-130529T0400Z/
WESTERN MOJAVE DESERT-
INCLUDING...BARSTOW...DAGGETT...FORT IRWIN
1036 PM PDT SUN MAY 26 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM MONDAY TO 9 PM PDT
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FOR NORTHWEST SAN BERNARDINO
COUNTY UNTIL 3 AM PDT MONDAY....AND ALSO FROM 4 PM MONDAY TO 9 PM
PDT TUESDAY.

* WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: WINDS DECREASING LATE TONIGHT THEN INCREASING AGAIN LATE
  MONDAY AFTERNOON AND PERSISTING THROUGH TUESDAY...BEFORE
  DECREASING TUESDAY EVENING.

* LOCATIONS: BARSTOW...DAGGETT...FORT IRWIN

* IMPACTS: THE WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS 
  FOR MOTORCYCLES...LARGE TRUCKS...TRAILERS AND CAMPERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

CAZ524-525-271000-
/O.CON.KVEF.WI.Y.0025.130527T2300Z-130529T0400Z/
EASTERN MOJAVE DESERT-MORONGO BASIN-
INCLUDING...BAKER...MOUNTAIN PASS...
MITCHELL CAVERNS...MORONGO VALLEY...YUCCA VALLEY...TWENTYNINE PALMS
1036 PM PDT SUN MAY 26 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM MONDAY TO 9 PM PDT
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FOR NORTHEAST SAN BERNARDINO
COUNTY AND THE MORONGO BASIN FROM 4 PM MONDAY TO 9 PM PDT TUESDAY.

* WINDS: WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 
  MPH. 

* TIMING: WINDS INCREASING MONDAY NIGHT AND PERSISTING THROUGH 
  TUESDAY...BEFORE DECREASING TUESDAY EVENING.

* LOCATIONS: MORONGO VALLEY...YUCCA VALLEY...TWENTYNINE PALMS...
  BAKER...MOUNTAIN PASS...MITCHELL CAVERNS 

* IMPACTS: THE WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS 
  FOR MOTORCYCLES...LARGE TRUCKS...TRAILERS AND CAMPERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

MORGAN
845 
WWUS75 KVEF 270944
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
244 AM PDT MON MAY 27 2013

...STRONG AND GUSTY WINDS TO EXPECTED ACROSS PARTS OF THE HIGH
DESERT OF SAN BERNARDINO COUNTY LATE TODAY THROUGH TUESDAY EVENING...

CAZ523-280000-
/O.EXP.KVEF.WI.Y.0024.000000T0000Z-130527T1000Z/
/O.CON.KVEF.WI.Y.0025.130527T2300Z-130529T0400Z/
WESTERN MOJAVE DESERT-
INCLUDING...BARSTOW...DAGGETT...FORT IRWIN
244 AM PDT MON MAY 27 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 PM
PDT TUESDAY...
...WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING. A
WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 PM
PDT TUESDAY FOR NORTHWEST SAN BERNARDINO COUNTY. 

* WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: AFTER A BIT OF A LULL THIS MORNING INTO EARLY THIS
  AFTERNOON...WINDS WILL INCREASE AGAIN LATE THIS AFTERNOON. THE
  STRONG WINDS WILL PERSIST THROUGH TUESDAY... BEFORE DECREASING
  TUESDAY EVENING.

* LOCATIONS: BARSTOW...DAGGETT...FORT IRWIN

* IMPACTS: THE WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR
  MOTORCYCLES...LARGE TRUCKS...TRAILERS AND CAMPERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

CAZ524-525-280000-
/O.CON.KVEF.WI.Y.0025.130527T2300Z-130529T0400Z/
EASTERN MOJAVE DESERT-MORONGO BASIN-
INCLUDING...BAKER...MOUNTAIN PASS...
MITCHELL CAVERNS...MORONGO VALLEY...YUCCA VALLEY...TWENTYNINE PALMS
244 AM PDT MON MAY 27 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 PM
PDT TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 PM
PDT TUESDAY FOR THE MORONGO BASIN AND EASTERN MOJAVE DESERT OF SAN
BERNARDINO COUNTY. 

* WINDS: WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 
  MPH. 

* TIMING: WINDS WILL INCREASING LATE THIS AFTERNOON AND THE STRONG
  WINDS WILL PERSIST THROUGH TUESDAY...BEFORE DECREASING TUESDAY
  EVENING.

* LOCATIONS: MORONGO VALLEY...YUCCA VALLEY...TWENTYNINE PALMS...
   BAKER...MOUNTAIN PASS...MITCHELL CAVERNS

* IMPACTS: THE WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS 
  FOR MOTORCYCLES...LARGE TRUCKS...TRAILERS AND CAMPERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at May 26, 2:56 AM PDT, 7 hours 1 minute earlier.

Area forecast discussion, May 26, 2:56 AM PDT, 7 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
256 AM PDT SUN MAY 26 2013

.SYNOPSIS...A DRY SOUTHWEST FLOW WILL PERSIST OVER THE REGION
THROUGH MEMORIAL DAY. BREEZY TO LOCALLY WINDY CONDITIONS WILL
DEVELOP EACH AFTERNOON WITH TEMPERATURES SLIGHTLY BELOW NORMAL. A
LOW PRESSURE SYSTEM IS EXPECTED TO MOVE INTO NEVADA TUESDAY BRINGING
A CHANCE OF SHOWERS AND THUNDERSTORMS AND MUCH COOLER TEMPERATURES
TO THE REGION. A FEW SHOWERS COULD LINGER ACROSS EASTERN LINCOLN
COUNTY THROUGH THURSDAY WHILE TEMPERATURES WARM ELSEWHERE.
&&

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT...A TROUGH WILL REMAIN
OVER THE WESTERN STATES THROUGH MEMORIAL DAY...RESULTING IN DRY
CONDITIONS ACROSS THE CWA THROUGH MUCH OF MONDAY. A SHORT WAVE
IMPULSE WILL MOVE INTO THE TROUGH LATE MONDAY...BEFORE DROPPING
SOUTHEAST INTO NEVADA EARLY TUESDAY MORNING...THEN SHIFTING EAST
INTO UTAH TUESDAY NIGHT. THIS WILL RESULT IN A CHANCE OF SHOWERS
OVER MAINLY THE SOUTHERN SIERRA/SOUTH CENTRAL NEVADA MOUNTAINS
MONDAY NIGHT AND THEN MAINLY OVER THE MOUNTAINS OF THE SOUTHERN
GREAT BASIN/NORTHWEST ARIZONA ON TUESDAY...BEFORE DRYING IS SEEN
FROM THE WEST TUESDAY NIGHT. MOISTURE IS LIMITED WITH THIS
SYSTEM SO OVERALL ONLY LIGHT PRECIPITATION IS EXPECTED.

HOWEVER WINDS WILL BE A CONCERN. THE DRY SOUTHWEST FLOW WILL
CONTINUE TO BRING BREEZY TO LOCALLY WINDY CONDITIONS TO THE
REGION...ESPECIALLY THE WESTERN DESERTS OF SAN BERNARDINO COUNTY AND
MOHAVE COUNTY THIS AFTERNOON AND EVENING AND ONCE AGAIN MONDAY
AFTERNOON/EVENING. AS THE IMPULSE MENTIONED ABOVE MOVES THROUGH
TUESDAY...BREEZY TO WINDY CONDITIONS ARE ONCE AGAIN EXPECTED ACROSS
MUCH OF THE AREA WITH THE SAN BERNARDINO DESERT LIKELY SEEING THE
STRONGEST WINDS...WHICH MAY APPROACH ADVISORY LEVELS.

TEMPERATURES WILL CONTINUE TO BE SLIGHTLY BELOW NORMAL THIS
AFTERNOON AND ON MONDAY...BUT THEN DROP 5 TO 10 DEGREES ON TUESDAY
RESULTING IN WELL BELOW NORMAL READINGS.

.LONG TERM...WEDNESDAY THROUGH SATURDAY...SYSTEM EXITS TO
THE EAST WEDNESDAY WITH ONLY A FEW LINGERING SHOWERS ALONG THE
EASTERN REGIONS OF THE CWA. ANOTHER SHORTWAVE MOVES NORTH OF THE
AREA WEDNESDAY AND INTO WEDNESDAY NIGHT WITH LITTLE IMPACT TO THE
REGION. A BROAD TROUGH IS FORECAST OVER THE NORTHWESTERN CONUS
THURSDAY EXPANDING INTO THE NORTHCENTRAL STATES FRIDAY. ENSEMBLE
SPREAD INCREASES DURING THIS TIME FRAME HOWEVER AND OVERALL
CONFIDENCE IS LOWER. THE EXTENDED FORECAST TREND GENERALLY FOLLOWS
THE ECMWF WHICH RESULTS IN LIGHTER WINDS BY THURSDAY ALONG WITH A
WARMING TREND HEADING INTO NEXT WEEKEND. TEMPERATURES ARE FORECAST
TO PUSH CLOSER TO NORMAL FRIDAY THEN ABOVE NORMAL SATURDAY.
&&

.AVIATION...FOR MCCARRAN...SOUTH TO SOUTHWEST WINDS ARE EXPECTED
TODAY INCREASING FROM 10-12KTS THROUGH MID MORNING TO AROUND 15KTS
AND GUSTY BY LATE MORNING. HIGH LEVEL CIRRUS PASSING BY AT
TIMES...OTHERWISE MOSTLY CLEAR.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SOUTH TO SOUTHWEST WINDS WILL INCREASE TODAY BECOMING
15-25KTS ON AVERAGE WITH HIGHER GUSTS. WIND SPEEDS WILL BE HIGHER IN
THE KDAG AREA AVERAGING 20 TO 25 KTS DURING THE AFTERNOON AND
EVENING. HIGH LEVEL CIRRUS PASSES THROUGH AT TIMES...OTHERWISE
MOSTLY CLEAR.
&&

.FIRE WEATHER...DRY SOUTHWEST FLOW WITH LOW RELATIVE HUMIDITY VALUES
WILL CONTINUE THROUGH MEMORIAL DAY...WHILE BREEZY TO LOCALLY WINDY
CONDITIONS ARE EXPECTED DURING THE AFTERNOONS/EARLY EVENINGS.
SIMILAR TO SATURDAY LOCALIZED RED FLAG CONDITIONS WILL BE SEEN
ESPECIALLY THE WESTERN SAN BERNARDINO DESERT AND MOHAVE COUNTY...BUT
WIDESPREAD CONDITIONS ARE NOT EXPECTED TO FORM. A PACIFIC STORM WILL
BE MOVING ACROSS THE AREA ON TUESDAY WHICH WILL BRING WINDY
CONDITIONS TO MUCH OF THE REGION. HOWEVER...COOLER TEMPERATURES AND
HIGHER MINIMUM RELATIVE HUMIDITY VALUES TUESDAY AFTERNOON SHOULD
LIMIT ANY RED FLAG CONDITIONS. THE WESTERN SAN BERNARDINO DESERT
WILL CONTINUE TO SEE BREEZY TO WINDY CONDITIONS CONTINUING INTO
THURSDAY WHILE WINDS SHOULD BEGIN TO DECREASE MOST AREAS BY
WEDNESDAY.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

JENSEN/SALMEN

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, May 26, 5:47 AM PDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
547 AM PDT SUN MAY 26 2013

AZZ001>003-036-CAZ519>527-NVZ014>022-270400-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
547 AM PDT SUN MAY 26 2013 /547 AM MST SUN MAY 26 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. HOWEVER BREEZY TO
LOCALLY WINDY CONDITIONS WILL BE SEEN THIS AFTERNOON...ESPECIALLY
OVER THE WESTERN PORTION OF THE MOJAVE DESERT AND ALSO MOHAVE COUNTY
ARIZONA. WIND GUSTS ARE EXPECTED TO REMAIN BELOW 35 MPH BUT LOCALLY
HIGHER GUSTS MAY CREATE STRONG CROSS WINDS AND POSSIBLE AREAS OF
BLOWING DUST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. HOWEVER BREEZY TO
LOCALLY WIND CONDITIONS WILL AGAIN BE SEEN MONDAY AFTERNOON. A
PACIFIC STORM WILL THEN MOVE ACROSS THE AREA ON TUESDAY RESULTING IN
LOCALLY WINDY CONDITIONS...A CHANCE OF SHOWERS OR THUNDERSTORMS
MAINLY OVER THE MOUNTAINS...AND COOLER TEMPERATURES. DRIER
CONDITIONS EXPECTED ON WEDNESDAY...BUT LOCAL GUSTY WINDS STILL
POSSIBLE. NO HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 3:01 PM PDTWind AdvisoryVEFSan Bernardino54 hr

Nearby

Wind Advisories in California, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.